after giving paracetamol syrup my 9 mnths old son vomits... what to do as it is advised to give 5 ml 3 times in a day.

Created by
Updated on Jul 14, 2018

health Corner

Answer:
In that case its advised to review with pediatrician again for some substitute.

Login or Signup to see Expert's complete response

Also Read

my Baby 11 months old . he s not taking paracetamo..

Hi Shìlpakalra, If not able to take it , you may..

Hi , my baby is 6 months old and he has cough from..

HI Smriti, I hope you have shown him to the doc..

Hi every one my baby is 2 months old and having co..

hi Shilpa , i suggest you to refrain from using..

hi my daughter is two month old n suffering from c..

hi Shilpa , is suggest you to refrain from using i..

hi my 3 months old son had vaccination today and h..

hi Sranya, babies can get fever for a couple of da..

+ Ask an expert

Always looking for healthy meal ideas for your child?

Get meal plans
Loading
{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}

{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}